[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Abstracted & Indexed in
..
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
:: Export Journal XML Articles RSS Volume 11, Number 1 (4-2016) ::
Back to browse issues page
XML The Subtree Size Profile of Bucket Recursive Trees P. 1-11
R. Kazemi
Abstract   |   Full-Text (PDF)  
XML Tangent Bundle of the Hypersurfaces in a Euclidean Space P. 13-26
S. Deshmukh , S. B. Al-Shaikh
Abstract   |   Full-Text (PDF)  
XML Double Integral Characterization for Bergman Spaces P. 27-34
M. Hassanlou , H. Vaezi
Abstract   |   Full-Text (PDF)  
XML Convergence of an Approach for Solving Fredholm Functional Integral Equations P. 35-46
N. Aghazadeh , S. Fathi
Abstract   |   Full-Text (PDF)  
XML The Representations and Positive Type Functions of Some Homogenous Spaces P. 47-56
R. Raisi Tousi, F. Esmaeelzadeh , R. A. Kamyabi Gol
Abstract   |   Full-Text (PDF)  
XML Stability of $g$-Frame Expansions P. 57-67
A. Abdollahi , E. Rahimi
Abstract   |   Full-Text (PDF)  
XML An Explicit Viscosity Iterative Algorithm for Finding Fixed Points of Two Noncommutative Nonexpansive Mappings P. 69-83
H. R. Sahebi, A. Razani
Abstract   |   Full-Text (PDF)  
XML On $(α, β)$−Linear Connectivity P. 85-100
F. Ayatollah Zadeh Shirazi , A. Hosseini
Abstract   |   Full-Text (PDF)  
XML Coincidence Points and Common Fixed Points for Expansive Type Mappings in $b$-Metric Spaces P. 101-113
S. Kumar Mohanta
Abstract   |   Full-Text (PDF)  
XML On Harmonic Index and Diameter of Unicyclic Graphs P. 115-122
J. Amalorpava Jerline , L. Benedict Michaelraj
Abstract   |   Full-Text (PDF)  
XML Fixed Point Results on $b$-Metric Space via Picard Sequences and $b$-Simulation Functions P. 123-136
M. Demma, R. Saadati , P. Vetro
Abstract   |   Full-Text (PDF)  
XML Tricyclic and Tetracyclic Graphs with Maximum and Minimum Eccentric Connectivity P. 137-143
M. Tavakoli, F. Rahbarnia, A. R Ashrafi
Abstract   |   Full-Text (PDF)  
XML ABSTRACTS IN PERSIAN - Vol. 11, No. 1 P. 145-157
Name of Authors In This Volume
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.063 seconds with 946 queries by yektaweb 3478